# SDR IPXA2014090284159

- Difficulty date: August 27, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Slide Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE WARNING SYS LIGHT INOPERATIVE.  PERFORMED ADJ/TEST IAW AMM 52-73-00-05.  CHECKED NORMAL.
